Previous |  Up |  Next

Article

Title: Projections of relations (English)
Author: Karásek, Jiří
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 3
Year: 1995
Pages: 283-291
Summary lang: English
.
Category: math
.
Summary: A projection of a relation is defined as a relation of reduced arity. The paper deals with projections of relations in coherence with their reflexivity, symmetry, completeness, regularity, cyclicity and other properties. Relationships between projections of hulls and hulls of projections are also studied. (English)
Keyword: relations of arbitrary arity
Keyword: reflexivity
Keyword: symmetry
Keyword: antisymmetry
Keyword: cyclicity
Keyword: projection
Keyword: hulls of relations
Keyword: hulls of projections
Keyword: $n$-decomposition
Keyword: relation
Keyword: diagonal
Keyword: $(\Cal K,\varphi)$-modification
Keyword: $(p)$-hull
Keyword: $(q,X)$-projection
MSC: 03E20
MSC: 04A05
MSC: 08A02
idZBL: Zbl 0849.04001
idMR: MR1369686
.
Date available: 2009-09-24T21:11:47Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126001
.
Reference: [1] I. Chajda V. Novák: On extensions of cyclic orders.Čas. pěst. mat. 110(1985), 116-121. MR 0796561
Reference: [2] J. Karásek: On a modification of relational axioms.Arch. Math. 28 (1992), 95-111. MR 1201871
Reference: [3] V. Novák: Cyclically ordered sets.Czech. Math. Journ. 32 (1982), 460-473. MR 0669787
Reference: [4] V. Novák M. Novotný: On determination of a cyclic order.Czech. Math. Journ. 33 (1983), 555-563. MR 0721087
Reference: [5] V. Novák M. Novotný: Dimension theory for cyclically and cocyclically ordered sets.Czech. Math. Journ. 33 (1983), 647-653. MR 0721091
Reference: [6] V. Novák M. Novotný: On a power of cyclically ordered sets.Čas. pěst. mat. 109 (1984), 421-424. MR 0774282
Reference: [7] V. Novák M. Novotný: Universal cyclically ordered sets.Czech. Math. Journ. 35 (1985), 158-161. MR 0779343
Reference: [8] M. Novotný: Ternary structures and groupoids.Czech. Math. Journ. 41 (1991), 90-98. MR 1087627
Reference: [9] J. Šlapal: On relations of type $\alpha$.Z. Math. Logik Grundlagen Math. 34 (1988), 563-573. MR 0973399, 10.1002/malq.19880340608
Reference: [10] J. Šlapal: On relations.Czech. Math. Journ. 39 (1989), 198-214.
.

Files

Files Size Format View
MathBohem_120-1995-3_6.pdf 700.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo